Alert archive / Florida / Gale Warnings in 2012

Gale Warning 1, NWS Jacksonville, FL

January 2, 2012

NWS Jacksonville, FL issued this gale warning at Jan 2, 2012, 4:04 AM EST. It took effect at Jan 2, 2012, 6:00 PM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 4:04 AM EST (09:04 UTC)
In effect from
Jan 2, 2012, 6:00 PM EST
Expired
Jan 3, 2012, 4:00 PM EST
In force
22 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WHUS72 KJAX 020904
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 AM EST MON JAN 2 2012

AMZ470-472-474-022030-
/O.EXT.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/
/O.UPG.KJAX.GL.A.0001.120102T2200Z-120104T0300Z/
/O.NEW.KJAX.GL.W.0001.120102T2300Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
404 AM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TODAY AND
  TONIGHT AS COLD AIR FILTERS OVER THE AREA. WINDS WILL INCREASE
  TO 25 KNOTS LATER TODAY AND THEN 30 TO 35 KNOTS LATE TONIGHT.
  SEAS NEAR 5 TO 7 FEET TODAY WILL BUILD TO 8 TO 12 FEET BY
  TUESDAY MORNING. WINDS WILL GRADUALLY DECREASE LATE TUESDAY
  NIGHT TO 15 TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-022030-
/O.EXT.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/
/O.NEW.KJAX.GL.W.0001.120102T2300Z-120103T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
404 AM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST
TUESDAY. 

* WINDS AND WAVES...NORTHWEST WINDS WILL BE NEAR 20 KNOTS TODAY
  AND INCREASE TONIGHT TO AROUND 25 KNOTS WITH FREQUENT GUSTS
  AROUND 35 KNOTS. WIND WAVES OF 4 TO 6 FEET ARE EXPECTED BY
  TONIGHT AND TUESDAY. WINDS WILL GRADUALLY DECREASE LATE TUESDAY
  TO 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
977 
WHUS72 KJAX 021815
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
115 PM EST MON JAN 2 2012

AMZ470-472-474-031000-
/O.CON.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/
/O.CON.KJAX.GL.W.0001.120102T2300Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
115 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
EST TUESDAY...

* WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TONIGHT AS COLD
  AIR FILTERS OVER THE AREA. WINDS WILL INCREASE TO 20 TO 25 KNOTS
  THIS EVENING AND THEN TO 30 TO 35 KNOTS LATE TONIGHT. GUSTS NEAR
  40 KNOTS ARE LIKELY TONIGHT AND TUESDAY MORNING. SEAS NEAR 5 TO
  7 FEET TODAY WILL BUILD TO 8 TO 12 FEET BY TUESDAY MORNING. WINDS
  WILL GRADUALLY DECREASE LATE TUESDAY NIGHT TO 15 TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-031000-
/O.CON.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/
/O.CON.KJAX.GL.W.0001.120102T2300Z-120103T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
115 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST TUESDAY...

* WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TO 20 KNOTS THIS
  EVENING AND THEN 20 TO 25 KNOTS AFTER MIDNIGHT. GUSTS NEAR 35
  KNOTS ARE LIKELY TONIGHT AND EARLY TUESDAY. WIND WAVES OF 4 TO 6
  FEET ARE EXPECTED TONIGHT WITH 7 FOOT SEAS INTO TOMORROW. WINDS
  WILL GRADUALLY DECREASE LATE TUESDAY TO 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ENYEDI
753 
WHUS72 KJAX 030001
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EST MON JAN 2 2012

AMZ470-472-474-031100-
/O.CON.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
701 PM EST MON JAN 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY...

* WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TONIGHT AS 
  COLD AIR FILTERS OVER THE AREA. WINDS WILL INCREASE TO 25 TO 
  30 KNOTS THIS EVENING AND THEN TO 30 TO 35 KNOTS LATE TONIGHT. 
  GUSTS OF 40 KNOTS ARE LIKELY TONIGHT AND TUESDAY MORNING. 
  SEAS NEAR 5 TO 7 FEET TODAY WILL BUILD TO 8 TO 12 FEET BY 
  TUESDAY MORNING. WINDS WILL GRADUALLY DECREASE LATE TUESDAY 
  NIGHT TO 15 TO 20 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-031100-
/O.CON.KJAX.GL.W.0001.000000T0000Z-120103T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
701 PM EST MON JAN 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  THIS EVENING AND THEN 25 TO 30 KNOTS AFTER MIDNIGHT. GUSTS NEAR
  40 KNOTS ARE LIKELY TONIGHT AND EARLY TUESDAY. WIND WAVES OF 4
  TO 6 FEET ARE EXPECTED TONIGHT WITH 7 FOOT SEAS INTO TOMORROW.
  WINDS WILL GRADUALLY DECREASE LATE TUESDAY TO 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JDS
075 
WHUS72 KJAX 030822
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 AM EST TUE JAN 3 2012

AMZ470-472-474-032100-
/O.CON.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
322 AM EST TUE JAN 3 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS 30 TO 35 KNOTS...WITH GUSTS
  AROUND 40 KNOTS LIKELY THIS MORNING INTO EARLY AFTERNOON. SEAS
  10 TO 14 FEET SUBSIDING TO 7 TO 10 FEET THIS AFTERNOON. WINDS
  WILL GRADUALLY DECREASE LATE TODAY TO 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-031700-
/O.CON.KJAX.GL.W.0001.000000T0000Z-120103T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
322 AM EST TUE JAN 3 2012

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND WAVES...NORTHWEST WINDS 25 TO 30 KNOTS...WITH FREQUENT
  GALE FORCE GUSTS THIS MORNING. SEAS OF 5 TO 7 FEET ARE EXPECTED
  TODAY. WINDS WILL GRADUALLY DECREASE TO 15 TO 20 KNOTS THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
033 
WHUS72 KJAX 031722
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EST TUE JAN 3 2012

AMZ450-452-454-032100-
/O.EXP.KJAX.GL.W.0001.000000T0000Z-120103T1700Z/
/O.NEW.KJAX.SC.Y.0001.120103T1722Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1222 PM EST TUE JAN 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS AND GUSTY. SEAS 5 TO
  7 FEET THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE THIS
  EVENING TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-032100-
/O.CON.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1222 PM EST TUE JAN 3 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS 25 TO 30 KNOTS...WITH GUSTS
  AROUND 35 KNOTS THROUGH THE AFTERNOON. SEAS 9 TO 13 FEET
  SUBSIDING TO 7 TO 10 FEET THIS AFTERNOON. WINDS WILL GRADUALLY
  DECREASE THIS EVENING TO 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ABE
170 
WHUS72 KJAX 032038
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EST TUE JAN 3 2012

AMZ470-472-474-040300-
/O.EXP.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/
/O.EXB.KJAX.SC.Y.0001.120103T2100Z-120104T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
338 PM EST TUE JAN 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.

* WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS AND GUSTY. SEAS 6 TO
  8 FEET THIS EVENING THEN SUBSIDING TO 4 TO 6 FEET. WINDS WILL
  GRADUALLY DECREASE TO 15 TO 20 KNOTS BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-032145-
/O.EXP.KJAX.SC.Y.0001.000000T0000Z-120103T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
338 PM EST TUE JAN 3 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

WINDS AND WAVES HAVE DECREASED. THE ADVISORY WILL BE REPLACED WITH
A SMALL CRAFT SHOULD EXERCISE CAUTION STATEMENT.

$$

MT

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 1, 8:50 PM EST, 7 hours 14 minutes earlier.

Area forecast discussion, Jan 1, 8:50 PM EST, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
850 PM EST SUN JAN 1 2012

...ARCTIC AIRMASS POISED TO MOVE IN MONDAY BEHIND STRONG COLD FRONT...

.UPDATE...
COLD FRONT JUST NORTHWEST OF THE FORECAST AREA WITH A NARROW LINE
OF SHOWERS ALONG THE FRONTAL BOUNDARY AND HAVE BUMPED UP POPS TO
15-20% TO ACCOUNT FOR THIS ACTIVITY AND HAVE PROGRESSED SLOWLY
THROUGH INLD SE GA THROUGH 06Z. FOR NOW HAVE KEPT OUT MEASURABLE
SHOWER ACTIVITY IN NE FL AND WILL KEEP SLIGHT CHANCE OF SPRINKLES
THERE AND SEE IF BAND OF SHOWERS CAN HOLD TOGETHER. TEMPS WILL
HOLD STEADY CLOSE TO 60 DEGREES AHEAD OF THE FRONT BEFORE CRASHING
QUICKLY INTO THE 40S/50S BEHIND THE FRONTAL PASSAGE. FRONT SHOULD
MAKE IT TO THE SE CORNER OF THE FORECAST AREA AND WILL BE EXITING
OFF INTO THE ATLC OCEAN TOWARD SUNRISE ON MONDAY. NORTHWEST WINDS
WILL BECOME BREEZY/WINDY DURING THE MID/LATE MORNING HOURS AT 15
TO 25 MPH WITH GUSTS TO 30-35 MPH AT TIMES AND A LAKE WIND
ADVISORY MAY BE REQUIRED WITH THE NEXT FORECAST PACKAGE. HAVE
TWEAKED MAX TEMPS ON MONDAY DOWN INTO THE MID/UPPER 50S IN MOST
LOCATIONS AS TEMPS WILL STRUGGLE UPWARDS IN STRONG COLD AIR
ADVECTION EVEN UNDER SUNNY SKIES.

&&

.AVIATION...

INCREASING MOISTURE IN SOUTHWEST FLOW AHEAD OF THE FRONT WILL
RESULT IN A 2 TO 4 HOUR PERIOD OF LOW CLOUDS. LOWEST CEILINGS
(IFR) ARE MOST LIKELY TO OCCUR AT GNV...CLOSER TO MOISTURE SOURCE.
FRONT WILL ARRIVE AT THE TERMINALS NOT LONG AFTER MIDNIGHT. WINDS
WILL SHIFT TO THE NORTHWEST AND BECOME GUSTY IN THE WAKE OF THE
FRONT. SKIES WILL CLEAR RAPIDLY MONDAY MORNING WITH GUSTY
NORTHWEST WINDS TO CONTINUE THROUGH THE DAY.

&&

.MARINE...
SMALL CRAFT ADVISORY CONDITIONS STILL SET TO DEVELOP LATER TONIGHT
WITH SOUTHWEST WINDS SHIFTING TO THE NORTHWEST FOLLOWING THE
FRONTAL PASSAGE AT 20 TO 25 KNOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  39  54  26  45 /  20   0   0   0
SSI  45  54  29  47 /  20   0   0   0
JAX  45  57  26  46 /  20   0   0   0
SGJ  48  59  29  45 /  10   0   0   0
GNV  49  61  27  48 /  10   0   0   0
OCF  49  62  28  49 /  10  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-NASSAU-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     FLAGLER-MARION-PUTNAM-ST JOHNS.

GA...HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EST MONDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM EST TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/SHULER/
Hazardous weather outlook, Jan 1, 2:31 PM EST, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EST SUN JAN 1 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
231 PM EST SUN JAN 1 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...HARD FREEZE WATCH MONDAY NIGHT...

A COLD ARCTIC AIRMASS WILL PLUNGE INTO THE AREA BRINGING A HARD
FREEZE TO MOST OF THE AREA BOTH MONDAY AND TUESDAY NIGHTS. BRISK
NORTHWEST WINDS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE
WIND CHILLS IN THE TEENS AND 20S EARLY TUESDAY MORNING. A LIGHT
FREEZE IS POSSIBLE AWAY FROM THE COAST WEDNESDAY NIGHT.

THERE WILL BE AN ELEVATED FIRE DANGER ON MONDAY DUE TO LOW HUMIDITY
AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ABE/MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 4:45 AM ESTFreeze WarningJAXBradford, Flagler, Gilchrist29 hr
Jan 2, 4:45 AM ESTHard Freeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Jan 2, 4:45 AM ESTHard Freeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union29 hr
Jan 2, 4:45 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union13 hr
Jan 2, 4:55 AM ESTWind Chill AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more28 hr
Jan 2, 5:01 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Jan 2, 5:01 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more13 hr
Jan 2, 6:23 PM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more21 hr

Nearby

Gale Warnings in Florida, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.